메뉴 건너뛰기




Volumn 395, Issue 1-2, 1997, Pages 4-9

Topology in 4D simplicial quantum gravity

Author keywords

[No Author keywords available]

Indexed keywords


EID: 0040514880     PISSN: 03702693     EISSN: None     Source Type: Journal    
DOI: 10.1016/S0370-2693(97)00047-6     Document Type: Article
Times cited : (11)

References (17)
  • 10
    • 0003516356 scopus 로고
    • Simplicial quantum gravity and random lattices
    • F. David, Simplicial Quantum Gravity and Random Lattices, Les Houches Sum. Sch. 92 (1992) 679.
    • (1992) Les Houches Sum. Sch. , vol.92 , pp. 679
    • David, F.1


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.